YNAO OpenIR  > 太阳物理研究组
Periodicity of flare index revisited using the Hilbert-Huang transform method
Gao PX(高朋鑫)1,2; Liang, HF3; Zhu WW(朱玮文)1,2; Gao, PX (reprint author), Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China.
发表期刊NEW ASTRONOMY
2011-04
卷号16期号:3页码:147-151
DOI10.1016/j.newast.2010.09.006
产权排序第1完成单位
收录类别SCI
关键词Methods: Data Analysis Sun: Activity Sun: Flares
摘要Using the Hilbert-Huang Transform (HHT) method, we investigate the periodicity in the monthly mean flare indices from 1966 to 2007 (corresponding to almost four complete solar cycles), calculated by T. Atac and A. Ozguc. The results show as following. (1) The periods of 9.37 +/- 2.53, 11.8 +/- 0.172 and 23.6 +/- 0.316 years are found to be statistically significant in the flare index. The most eminent period is 9.37 +/- 2.53 years. (2) Other periods of 0.237 +/- 0.196 years (86.6 +/- 71.6 days), 0.525 +/- 0.0508 years (191 +/- 18.5 days), 1.05 +/- 0.478 years (383 +/- 174 days) and 2.37 +/- 0.395 years are below the 99% confidence level line, suggesting they are due to stochastic random noise. (C) 2010 Elsevier B.V. All rights reserved.
项目资助者NSFC [10873032, 10921303, 40636031] ; National Key Research Science Foundation [2006CB806303] ; Chinese Academy of Sciences
语种英语
学科领域Astronomy & Astrophysics
文章类型Article
ISSN1384-1076
URL查看原文
归档日期2010-11-04
WOS记录号WOS:000285660400001
WOS研究方向Astronomy & Astrophysics
WOS类目Astronomy & Astrophysics
关键词[WOS]EMPIRICAL MODE DECOMPOSITION ; TERM PERIODICITIES ; WAVELET ANALYSIS ; SUNSPOT NUMBERS ; SOLAR ; IDENTIFICATION ; SOLAR-CYCLE-23 ; FREQUENCY ; SPECTRUM
引用统计
文献类型期刊论文
条目标识符http://ir.ynao.ac.cn/handle/114a53/6181
专题太阳物理研究组
通讯作者Gao, PX (reprint author), Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China.
作者单位1.National Astronomical Observatories/Yunnan Observatory, Chinese Academy of Sciences, Kunming 650011, China
2.Graduate University of Chinese Academy of Sciences, Beijing 100049, China
3.Department of Physics, Yunnan Normal University, Kunming 650093, China
推荐引用方式
GB/T 7714
Gao PX,Liang, HF,Zhu WW,et al. Periodicity of flare index revisited using the Hilbert-Huang transform method[J]. NEW ASTRONOMY,2011,16(3):147-151.
APA Gao PX,Liang, HF,Zhu WW,&Gao, PX .(2011).Periodicity of flare index revisited using the Hilbert-Huang transform method.NEW ASTRONOMY,16(3),147-151.
MLA Gao PX,et al."Periodicity of flare index revisited using the Hilbert-Huang transform method".NEW ASTRONOMY 16.3(2011):147-151.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Periodicity of flare(336KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Gao PX(高朋鑫)]的文章
[Liang, HF]的文章
[Zhu WW(朱玮文)]的文章
百度学术
百度学术中相似的文章
[Gao PX(高朋鑫)]的文章
[Liang, HF]的文章
[Zhu WW(朱玮文)]的文章
必应学术
必应学术中相似的文章
[Gao PX(高朋鑫)]的文章
[Liang, HF]的文章
[Zhu WW(朱玮文)]的文章
相关权益政策
暂无数据
收藏/分享
文件名: Periodicity of flare index revisited using the Hilbert–Huang transform method.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。